Suddenly Sad And Crying After Previously Feeling Happy?

Illustration of Suddenly Sad And Crying After Previously Feeling Happy?
Illustration: Suddenly Sad And Crying After Previously Feeling Happy? healthline.com

Hello, lately I often feel suddenly want to cry for no apparent reason. My days are really broken if my mood is like that. But sometimes I also suddenly feel very happy and again I don’t understand what’s wrong with me.

1 Answer:

Hello, thank you for asking with HealthReplies.com.

Mood swings or mood swings can be considered normal / normal if they do not occur drastically, are not frequent, are not protracted, do not interfere with your daily activities and do not damage the relationship with the closest person. Mood swing can be caused by several things, namely:

- hormone conditions. Usually in pregnant women, teenagers, menopausal women.

- Certain disease conditions. Usually if there is interference with the thyroid, disorders in the brain, etc.

- The occurrence of mental disorders. Like depression, bipolar disorder, etc.

- Consumption of liquor

- Consumption of certain drugs.

Some things you can do at home: manage stress well, get enough rest, exercise regularly, multiply the consumption of fruits and vegetables, confide in the people closest and can be trusted if you experience a problem, and do other healthy lifestyles. You should also consult with a psychiatrist or a psychiatrist to help you deal with complaints that you feel.

Articles you can read: OVERCOME MOOD SWING

Thank you, hope that helps.

: by

Related Question

How To Prevent Pregnancy For Newlyweds?

How To Prevent Pregnancy For Newlyweds?

(1 year ago)

Good afternoon, I will only get married 1 month, but I u0026amp; future husband agrees to postpone pregnancy first. What methods can I use to prevent pregnancy?... Read more

My Son’s Vagina Was Banged And Bleeding?

My Son’s Vagina Was Banged And Bleeding?

(10 months ago)

Hello, yesterday my 7 year old son fell and his vagina hit and bled, then I took it to the doctor at night, the doctor said it was only an abrasion in the vaginal area, but the nex... Read more

Blurred Vision Accompanied By Pain After Using The Eye Drops?

Blurred Vision Accompanied By Pain After Using The Eye Drops?

(8 months ago)

, a few days ago I had an eyeache, I went to the doctor and was given eye drops (chloramphenicol) then thank God my eyes can heal, but after a long time I wake up like it’s h... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *